# SDR F3LA2010031500366

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 21,460 hours, 10,575 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Smoke
- Location: Live Tv
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT WRITE UP FOR LIVE TV SMOKE WARNING AT GATE.  MX ACCOMPLISHED VISUAL INSP IAW LIVE TV AMM 44-25-00.  NO DAMAGE OR DEFECTS NOTED AT THIS TIME. PERFORMED OPS TEST OF THE SMOKE DETECTOR CONTROL PANEL IAW LIVE TV AMM 44-25-00 PAGES 5040 AND 5041. SYS OPS TEST GOOD. LIVE TV SYS DEACTIVATED IAW MEL 44-20-01AA CNTRL NR 1074053.  MEL PLACARDS INSTALLED AND TRANSFERED TO LOG BOOK SUP SHEET.  ADDITIONAL INFORMATION TO BE SUBMITED UPON CLEARANCE OF MEL 44-20-01AA CONTROL NR 1074053.
